Alert archive / Texas / Wind Advisories in 2016

Wind Advisory 1, NWS Fort Worth, TX

February 7, 201646 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 7, 2016, 3:21 PM CST for 46 counties in Texas. It took effect at Feb 8, 2016, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2016, 3:21 PM CST (21:21 UTC)
In effect from
Feb 8, 2016, 9:00 AM CST
Expired
Feb 8, 2016, 6:00 PM CST
In force
9 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1681 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

037 
WWUS74 KFWD 072121
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CST SUN FEB 7 2016

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080530-
/O.NEW.KFWD.WI.Y.0001.160208T1500Z-160209T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
321 PM CST SUN FEB 7 2016

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. 

* TIMING...9 AM CST TO 6 PM CST MONDAY.

* WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS OVER 
  35 MPH.

* IMPACTS...DRIVING...ESPECIALLY OF HIGH PROFILE VEHICLES...MAY
  BECOME DIFFICULT AT TIMES. RESIDENTS SHOULD ENSURE LIGHTWEIGHT
  OUTDOOR OBJECTS ARE SECURED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

58
3 follow-up statements
962 
WWUS74 KFWD 080442
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CST SUN FEB 7 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200-
/O.CON.KFWD.WI.Y.0001.160208T1500Z-160209T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1042 PM CST SUN FEB 7 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY...

* TIMING...9 AM CST TO 6 PM CST MONDAY.

* WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS OVER 
  35 MPH. 

* IMPACTS...DRIVING...ESPECIALLY OF HIGH PROFILE VEHICLES...MAY 
  BECOME DIFFICULT AT TIMES. RESIDENTS SHOULD ENSURE LIGHTWEIGHT 
  OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
643 
WWUS74 KFWD 081131
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
531 AM CST MON FEB 8 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TODAY...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090000-
/O.CON.KFWD.WI.Y.0001.160208T1500Z-160209T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
531 AM CST MON FEB 8 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* TIMING...9 AM CST TO 6 PM CST TODAY.

* WINDS...NORTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS OVER 
  35 MPH. 

* IMPACTS...DRIVING...ESPECIALLY OF HIGH PROFILE VEHICLES...MAY 
  BECOME DIFFICULT AT TIMES. RESIDENTS SHOULD ENSURE LIGHTWEIGHT 
  OUTDOOR OBJECTS ARE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

30
459 
WWUS74 KFWD 090004 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CST MON FEB 8 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090115-
/O.EXP.KFWD.WI.Y.0001.000000T0000Z-160209T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
604 PM CST MON FEB 8 2016

...WIND ADVISORY HAS EXPIRED...

NORTHWEST WINDS 15 TO 25 MPH WILL CONTINUE FOR ANOTHER COUPLE OF
HOURS BEFORE DIMINISHING. THE FREQUENT GUSTS ABOVE 30 MPH HAVE
DIMINISHED...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

DUNN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 7, 11:25 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Feb 7, 11:25 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 AM CST SUN FEB 7 2016

.AVIATION...
CONCERNS...WIND SHIFT WITH A COLD FRONT LATE AFTERNOON/EARLY
EVENING.

VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGH 00Z TUESDAY.

A COLD FRONT THAT EXTENDED FROM NORTHEASTERN MISSOURI SOUTHWEST
THROUGH KOKC /OKLAHOMA CITY/...CHILDRESS /KCDS/ AND KLBB /LUBBOCK/
AT 1700Z WILL MOVE SOUTHEAST THROUGH NORTH AND CENTRAL TEXAS THIS
AFTERNOON AND EVENING. SOUTH TO SOUTHWEST WINDS OF 10 TO 15 KNOTS
WITH SOME GUSTS TO 20 KNOTS WILL PREVAIL AHEAD OF THIS FRONT. THE
FRONT SHOULD MOVE THROUGH THE METROPLEX AROUND 00Z AND THROUGH
WACO 02-03Z. WINDS WILL SHIFT TO THE NORTHWEST AT 10 TO 15 KNOTS
WITH FRONTAL PASSAGE. WINDS SPEEDS WILL INCREASE TO AROUND 20
KNOTS BY 06Z MONDAY. EXPECT WIND GUSTS OVER 25 KNOTS BY 15Z
MONDAY.

58

&&

.PREV DISCUSSION... /ISSUED 427 AM CST SUN FEB 7 2016/
SOUTH WINDS RETURNED TO THE REGION OVERNIGHT...BUT WINDS ARE
NEARLY CALM IN AREAS THAT ARE BOTH EAST OF I-35 AND SOUTH OF I-20.
COMBINED WITH CLEAR SKIES...EFFECTIVE RADIATIONAL COOLING IN THESE
AREAS DROPPED TEMPERATURES TO NEAR SATURATION WELL BEFORE
DAYBREAK. WHILE STILL SHALLOW...THE MOISTURE DEPTH IS SUFFICIENT
FOR SOME REDUCTIONS IN VISIBILITY. ALTHOUGH THE VISIBILITY AT
MEXIA HAS DROPPED TO 1/4 MILE...THE LIMITED MOISTURE SUGGESTS THIS
WILL BE THE EXCEPTION TO THE RULE. A FEW SITES THAT WILL BE
IMPACTED BY PATCHY FOG WILL EXPERIENCE TEMPERATURES AT OR BELOW
FREEZING...BUT THE FOG IS UNLIKELY TO RESULT IN SIGNIFICANT ICE
DEPOSITION...AND NO IMPACTS TO TRAVEL ARE ANTICIPATED.

WITH WARMING SOUTH WINDS...LOW HUMIDITY...AND ABUNDANT SUNSHINE...
TEMPERATURES WILL REACH THE 60S REGIONWIDE TODAY. HOWEVER...
ANOTHER FRONT WILL ENTER NORTH TEXAS BEFORE NIGHTFALL...BRINGING
AN ABRUPT END TO OUR BRIEF WARM UP.

MONDAY MORNING WIND CHILLS WILL BE IN THE 20S...AND WIND SPEEDS
WILL ONLY INCREASE AS THE DAY PROGRESSES. SUSTAINED SPEEDS WILL
TOP 20 MPH...AND GUSTS WILL FREQUENTLY EXCEED 30 MPH. ALTHOUGH
AFTERNOON TEMPERATURES WILL ONLY BE IN THE 50S...A BIT BELOW
NORMAL FOR THIS TIME OF YEAR...THERE WILL STILL BE SIGNIFICANT
FIRE WEATHER CONCERNS ON MONDAY. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR MUCH OF NORTH AND CENTRAL TEXAS...DUE TO THE
COMBINATION OF THE GUSTY WINDS AND RELATIVE HUMIDITY VALUES OF 15
TO 25 PERCENT. THE ABUNDANT AUTUMN GROWTH IS NOW DORMANT...AND
THIS VEGETATION WOULD BE THE FIRST TO INITIATE FIRE. ALTHOUGH
THERE IS SOME GREEN COLD SEASON GROWTH THAT WILL BE MORE RESISTANT
TO FIRE SPREAD...THE WINDS WILL MAKE ANY POTENTIAL WILDFIRES
DIFFICULT TO CONTAIN.

THE LOW HUMIDITY WILL PERSIST BEYOND MONDAY...BUT WITH SUBSIDING
WINDS...NO SIGNIFICANT FIRE WEATHER CONCERNS ARE EXPECTED THE REST
OF THE WEEK. A STEADY WARMING TREND WILL BEGIN TUESDAY...WITH HIGH
TEMPERATURES INCREASING BY SEVERAL DEGREES EACH DAY AS
UNSEASONABLY STRONG MID-LEVEL RIDGING GRADUALLY INVADES FROM THE
WEST. ECMWF GUIDANCE SUGGESTS 850MB TEMPS MAY APPROACH 60F ON
THURSDAY...WHICH WOULD PUT THE ENTIRE REGION IN THE 70S. ANOTHER
WEAK COLD FRONT WILL SHAVE A FEW DEGREES OFF OF DAYTIME
TEMPERATURES...BUT HIGHS WILL REMAIN ABOVE NORMAL THROUGH THE
VALENTINES DAY WEEKEND.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  37  57  35  61 /   0   0   0   0   0
WACO, TX              63  35  57  32  64 /   0   0   0   0   0
PARIS, TX             61  33  52  30  55 /   0   0   0   0   0
DENTON, TX            62  32  55  31  60 /   0   0   0   0   0
MCKINNEY, TX          62  33  54  32  59 /   0   0   0   0   0
DALLAS, TX            63  36  55  36  61 /   0   0   0   0   0
TERRELL, TX           63  35  56  33  58 /   0   0   0   0   0
CORSICANA, TX         63  36  57  33  61 /   0   0   0   0   0
TEMPLE, TX            65  34  60  32  65 /   0   0   0   0   0
MINERAL WELLS, TX     64  31  57  31  66 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR TXZ091-092-100>103-115>119-129>134-141>147-156>162-174-175.

&&

58/58
Hazardous weather outlook, Feb 7, 3:21 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CST SUN FEB 7 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
321 PM CST SUN FEB 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
MONDAY...ESPECIALLY FOR LOCATIONS ALONG AND WEST OF A LINE FROM
SHERMAN TO DALLAS TO CENTERVILLE.

NORTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED ACROSS ALL OF NORTH
AND CENTRAL TEXAS ON MONDAY. SOME WIND GUSTS OVER 35 MPH ARE
LIKELY. A WIND ADVISORY IS IN EFFECT FROM 9 AM THROUGH 6 PM
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 4:29 AM CSTFire Weather WatchFWDBell, Bosque, Comanche, Cooke, Coryell, Dallas and 27 more24 hr

Nearby

Wind Advisories in Texas, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.